Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Three cardinal functions similar to net weight

Authors: Roy A. Johnson, Eliza Wajch and Władysław Wilczyński
Journal: Proc. Amer. Math. Soc. 109 (1990), 261-268
MSC: Primary 54A25
MathSciNet review: 1007500
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The purpose of this paper is to introduce and investigate cardinal functions called pseudonet weight, weak net weight, and weak pseudonet weight. These are similar to but generally smaller than net weight. We look at how these cardinal functions relate to hereditary Lindelöf degree, hereditary density, and spread, and we study their behavior under products.

References [Enhancements On Off] (What's this?)

  • [1] Ryszard Engelking, Topologia ogólna, Państwowe Wydawnictwo Naukowe, Warsaw, 1975 (Polish). Biblioteka Matematyczna. Tom 47. [Mathematics Library. Vol. 47]. MR 0500779
    Ryszard Engelking, General topology, PWN—Polish Scientific Publishers, Warsaw, 1977. Translated from the Polish by the author; Monografie Matematyczne, Tom 60. [Mathematical Monographs, Vol. 60]. MR 0500780
  • [2] D. H. Fremlin, Consequences of Martin's axiom, Cambridge University Press, Cambridge, 1984.
  • [3] A. Hajnal and I. Juhász, On hereditarily $ \alpha $-Lindelöf and hereditarily $ \alpha $-separable spaces, Ann. Univ. Sci. Budapest. Eötvös Sect. Math. 9 (1968), 115-124.
  • [4] R. Hodel, Cardinal functions. I, Handbook of set-theoretic topology, North-Holland, Amsterdam, 1984, pp. 1–61. MR 776620
  • [5] I. Juhász, K. Kunen, and M. E. Rudin, Two more hereditarily separable non-Lindelöf spaces, Canad. J. Math. 28 (1976), no. 5, 998–1005. MR 0428245,
  • [6] A. J. Ostaszewski, On countably compact, perfectly normal spaces, J. London Math. Soc. (2) 14 (1976), no. 3, 505–516. MR 0438292,
  • [7] Phillip Zenor, Hereditary 𝔪-separability and the hereditary 𝔪-Lindelöf property in product spaces and function spaces, Fund. Math. 106 (1980), no. 3, 175–180. MR 584491

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54A25

Retrieve articles in all journals with MSC: 54A25

Additional Information

Keywords: Net weight, pseudonet weight, weak net weight, weak pseudonet weight, hereditary Lindelöf degree, hereditary density, spread
Article copyright: © Copyright 1990 American Mathematical Society